Alert archive / Texas / Gale Warnings in 2011

Gale Warning 1, NWS Corpus Christi, TX

February 9, 2011

NWS Corpus Christi, TX issued this gale warning at Feb 9, 2011, 4:45 AM CST. It took effect at Feb 9, 2011, 12:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 9, 2011, 4:45 AM CST (10:45 UTC)
In effect from
Feb 9, 2011, 12:00 PM CST
Expired
Feb 9, 2011, 11:40 PM CST
In force
12 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

460 
WHUS74 KCRP 091045
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
445 AM CST WED FEB 9 2011

GMZ270-275-091845-
/O.CON.KCRP.SC.Y.0011.000000T0000Z-110209T1800Z/
/O.UPG.KCRP.GL.A.0002.110209T1800Z-110210T0600Z/
/O.NEW.KCRP.GL.W.0001.110209T1800Z-110210T0000Z/
/O.EXB.KCRP.SC.Y.0012.110210T0000Z-110210T0600Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
445 AM CST WED FEB 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
CST TONIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS AND SEAS: AN ARCTIC COLD FRONT WILL MOVE ACROSS THE
  OFFSHORE COASTAL WATERS FROM LATE THIS MORNING TO AROUND NOON.
  VERY STRONG OFFSHORE FLOW OF AROUND 30 TO 35 KNOTS WITH GUSTS
  OVER 40 KNOTS WILL DEVELOP BEHIND THE FRONT DURING THE
  AFTERNOON. STRONG OFFSHORE FLOW WILL PERSIST THIS EVENING. SEAS
  WILL BUILD TO 9 TO 11 FEET OFFSHORE BEHIND THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-250-255-091845-
/O.CON.KCRP.SC.Y.0012.110209T1600Z-110210T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
445 AM CST WED FEB 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO MIDNIGHT CST TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO MIDNIGHT CST TONIGHT. 

* WINDS AND WAVES: VERY STRONG NORTH WINDS OF 25 TO 30 KNOTS WITH
  GUSTS NEAR GALE FORCE WILL DEVELOP BEHIND AN ARCTIC COLD FRONT
  LATE THIS MORNING AND AFTERNOON. STRONG OFFSHORE FLOW WILL
  PERSIST THIS EVENING. SEAS WILL BUILD TO 6 TO 8 FEET NEARSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

87/84
4 follow-up statements
495 
WHUS74 KCRP 091541
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
941 AM CST WED FEB 9 2011

GMZ270-275-092200-
/O.CON.KCRP.SC.Y.0011.000000T0000Z-110209T1800Z/
/O.CON.KCRP.GL.W.0001.110209T1800Z-110210T0000Z/
/O.CON.KCRP.SC.Y.0012.110210T0000Z-110210T0600Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
941 AM CST WED FEB 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT CST TONIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT. 

* WINDS AND SEAS: AN ARCTIC COLD FRONT WILL MOVE ACROSS THE
  OFFSHORE COASTAL WATERS FROM LATE THIS MORNING THROUGH NOON.
  VERY STRONG OFFSHORE WINDS OF AROUND 30 TO 35 KNOTS WITH GUSTS
  OVER 40 KNOTS WILL DEVELOP BEHIND THE FRONT DURING THE
  AFTERNOON. STRONG OFFSHORE FLOW WILL PERSIST THIS EVENING. SEAS
  WILL BUILD TO 9 TO 11 FEET OFFSHORE BEHIND THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-250-255-092200-
/O.CON.KCRP.SC.Y.0012.110209T1600Z-110210T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
941 AM CST WED FEB 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND WAVES: VERY STRONG NORTH WINDS OF 25 TO 30 KNOTS 
  WITH GUSTS NEAR GALE FORCE WILL DEVELOP BEHIND AN ARCTIC COLD 
  FRONT LATE THIS MORNING AND AFTERNOON. STRONG OFFSHORE FLOW 
  WILL PERSIST THIS EVENING. SEAS WILL BUILD TO 6 TO 8 FEET 
  NEARSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RG
108 
WHUS74 KCRP 092052
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
252 PM CST WED FEB 9 2011

.A STRONG ARCTIC FRONT IS PRODUCING GALE CONDITIONS ACROSS THE
GULF WATERS BEYOND 20 NM OFFSHORE. STRONG ADVISORY CONDITIONS ARE
OCCURRING ACROSS THE NEARSHORE WATERS WHERE WINDS ARE AROUND 25
KNOTS WITH GUST AS HIGH AS GALE FORCE. WINDS WILL REMAIN HIGH
THROUGH THE NIGHT THEN SLOWLY SUBSIDE LATE TONIGHT AND THURSDAY AS
HIGH PRESSURE SETTLES ACROSS SOUTH TEXAS.

GMZ270-275-100400-
/O.EXT.KCRP.GL.W.0001.000000T0000Z-110210T0300Z/
/O.EXT.KCRP.SC.Y.0012.110210T0300Z-110210T1800Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
252 PM CST WED FEB 9 2011

...GALE WARNING NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST THURSDAY. 

* WINDS AND SEAS: NORTH WINDS OF AROUND 30 TO 35 KNOTS WITH GUSTS
  AROUND 40 KNOTS THROUGH EARLY EVENING THEN DECREASING TO 25 TO
  30 KNOTS WITH GUSTS AROUND GALE FORCE THROUGH TONIGHT. WINDS ARE
  EXPECTED TO SLOWLY DECREASE TO LESS THAN 20 KNOTS BY THURSDAY
  AFTERNOON. SEAS WILL RANGE FROM 9 TO 12 FEET OFFSHORE THIS
  EVENING AND WILL SLOWLY SUBSIDE THROUGH THURSDAY AFTERNOON AS
  WINDS DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-100400-
/O.EXT.KCRP.SC.Y.0012.000000T0000Z-110210T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
252 PM CST WED FEB 9 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST
THURSDAY. 

* WINDS: VERY STRONG NORTH WINDS OF 25 TO 30 KNOTS WITH GUSTS
  NEAR GALE FORCE WILL CONTINUE INTO THE EVENING. WINDS WILL
  DECREASE SLOWLY THROUGH THE NIGHT AND WILL LIKELY FALL BELOW 20
  KNOTS AROUND SUNRISE ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-100400-
/O.EXT.KCRP.SC.Y.0012.000000T0000Z-110210T1800Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
252 PM CST WED FEB 9 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST
THURSDAY. 

* WINDS AND WAVES: VERY STRONG NORTH WINDS OF 25 TO 30 KNOTS WITH
  GUSTS NEAR GALE FORCE WILL CONTINUE THROUGH EVENING. WINDS WILL
  DECREASE TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AFTER MIDNIGHT
  AND ARE EXPECTED TO FALL BELOW 20 KNOTS BY THURSDAY AFTERNOON.
  SEAS WILL RANGE BETWEEN 4 TO 8 FEET WITH THE HIGHEST VALUES
  OFFSHORE OVERNIGHT AND WILL SUBSIDE THROUGH THE DAY ON
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MJG
294 
WHUS74 KCRP 100256
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
856 PM CST WED FEB 9 2011

GMZ270-275-101100-
/O.EXT.KCRP.GL.W.0001.000000T0000Z-110210T0600Z/
/O.EXT.KCRP.SC.Y.0012.110210T0600Z-110210T1800Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
856 PM CST WED FEB 9 2011

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST THURSDAY. 

* WINDS AND SEAS: NORTH WINDS OF AROUND 30 TO 35 KNOTS WITH GUSTS
  AROUND 40 KNOTS THROUGH MIDNIGHT THEN DECREASING TO 25 TO 30
  KNOTS WITH GUSTS OVERNIGHT. WINDS ARE EXPECTED TO SLOWLY
  DECREASE TO LESS THAN 20 KNOTS BY THURSDAY AFTERNOON. SEAS WILL
  RANGE FROM 9 TO 12 FEET OFFSHORE THIS EVENING AND WILL SLOWLY
  SUBSIDE THROUGH THURSDAY AFTERNOON AS WINDS DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-101100-
/O.CON.KCRP.SC.Y.0012.000000T0000Z-110210T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
856 PM CST WED FEB 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY.

* WINDS: STRONG NORTH WINDS OF 20 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS WILL CONTINUE THROUGH THE LATE EVENING. WINDS WILL
  DECREASE SLOWLY OVERNIGHT AND WILL LIKELY FALL BELOW 20 KNOTS
  AROUND SUNRISE ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-101100-
/O.CON.KCRP.SC.Y.0012.000000T0000Z-110210T1800Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
856 PM CST WED FEB 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY.

* WINDS AND WAVES: VERY STRONG NORTH WINDS OF 25 TO 30 KNOTS WITH
  GUSTS NEAR GALE FORCE WILL CONTINUE THROUGH THE LATE EVENING.
  WINDS WILL DECREASE TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  AFTER MIDNIGHT AND ARE EXPECTED TO FALL BELOW 20 KNOTS BY
  THURSDAY AFTERNOON. SEAS WILL RANGE BETWEEN 4 TO 8 FEET WITH THE
  HIGHEST VALUES OFFSHORE OVERNIGHT AND WILL SUBSIDE THROUGH THE
  DAY ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JR
483 
WHUS74 KCRP 100540
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1140 PM CST WED FEB 9 2011

GMZ270-275-101200-
/O.CAN.KCRP.GL.W.0001.000000T0000Z-110210T0600Z/
/O.EXT.KCRP.SC.Y.0012.110210T0540Z-110210T1800Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1140 PM CST WED FEB 9 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
NOON CST THURSDAY. 

* WINDS AND SEAS: NORTH WINDS OF 25 TO 30 KNOTS WILL OCCUR
  OVERNIGHT. WINDS ARE EXPECTED TO SLOWLY DECREASE THURSDAY
  MORNING AND THEN FALL TO LESS THAN 20 KNOTS BY THURSDAY
  AFTERNOON. SEAS WILL RANGE FROM 9 TO 11 FEET OFFSHORE OVERNIGHT
  AND WILL SLOWLY SUBSIDE THROUGH THURSDAY AFTERNOON AS WINDS
  DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-101200-
/O.CON.KCRP.SC.Y.0012.000000T0000Z-110210T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1140 PM CST WED FEB 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY.

* WINDS: NORTH WINDS OF 20 TO 25 KNOTS WILL OCCUR OVERNIGHT.
  WINDS WILL DECREASE SLOWLY TOWARDS MORNING AND WILL LIKELY FALL
  BELOW 20 KNOTS AROUND SUNRISE ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-101200-
/O.CON.KCRP.SC.Y.0012.000000T0000Z-110210T1800Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1140 PM CST WED FEB 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY.

* WINDS AND WAVES: NORTH WINDS OF 20 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS WILL OCCUR OVERNIGHT...THEN SLOWLY DIMINISH THURSDAY
  MORNING AND FALL BELOW 20 KNOTS BY THURSDAY AFTERNOON. SEAS
  WILL RANGE BETWEEN 4 TO 8 FEET WITH THE HIGHEST VALUES OFFSHORE
  OVERNIGHT AND WILL SUBSIDE THROUGH THE DAY ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Feb 8, 11:41 PM CST, 5 hours 4 minutes earlier.

Area forecast discussion, Feb 8, 11:41 PM CST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1141 PM CST TUE FEB 8 2011

.DISCUSSION...UPDATED FOR 06Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...STRATUS DECK HAS FILLED IN ACROSS SOUTH TEXAS LATE
THIS EVENING. WHERE WINDS HAVE DE-COUPLED FROM LOW LEVEL JET...
STRATUS HAS BECOME MVFR...ESPECIALLY OUT NEAR LRD-COT AND NEAR
VCT. AS WINDS FURTHER DE-COUPLE MVFR AND IFR CIGS SHOULD BECOME
MORE WIDESPREAD. LIGHT SHOWERS/RAIN WILL DEVELOP OVERNIGHT MAINLY
ALONG AND EAST OF A RKP-VCT LINE AHEAD OF A STRONG ARCTIC COLD
FRONT...AND WILL END SHORTLY AFTER THE FRONTAL PASSAGE. RAIN WILL
BE MORE ISOLATED IN NATURE FURTHER SOUTH AND WEST. THE FRONT WILL
REACH A COT-LRD LINE AROUND 13Z...VCT-ALI LINE AROUND 15Z...AND
CRP AROUND 16Z. FRONT MAY CONTINUE TO ACCELERATE OVERNIGHT AND MAY
BE AN HOUR OR SO FASTER THAN CURRENTLY INDICATED IN TAFS. STRONG
PRESSURE RISES BEHIND THE FRONT WILL PRODUCE VERY STRONG NORTH
WINDS THAT WILL PERSIST THROUGH MUCH OF THE DAY. WINDS WILL GUST
AS HIGH AS 35-45 KTS BEHIND THE FRONT...ESPECIALLY ALONG THE
COASTAL COUNTIES. MVFR STRATUS DECK WILL LINGER BEHIND THE
FRONT...AND SLOWLY CLEAR FROM WEST TO EAST 21Z-03Z.

&&

.PREV DISCUSSION... /ISSUED 901 PM CST TUE FEB 8 2011/

DISCUSSION...STRONG ARCTIC FRONT IS SURGING SOUTH THROUGH WEST
TEXAS THIS EVENING...FASTER THAN WHAT THE 12Z AND 18Z GFS
INDICATED. STRONG PRESSURE RISES NOTED ON MSAS BEHIND THE FRONT
ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS. THESE STRONG PRESSURE
RISES OVERNIGHT WILL ONLY FURTHER ACCELERATE THE FRONT. THE 18Z
AND 00Z NAM12 CAME IN FASTER AND CLOSER TO WHAT IS BEING OBSERVED.
BASED ON THIS SPED THE FRONT UP SLIGHTLY THROUGH THE AREA TOMORROW
MORNING. WINDY CONDITIONS WILL DEVELOP ACROSS ALL OF SOUTH TEXAS
BEHIND THE FRONT. HOISTED A WIND ADVISORY FOR WEDNESDAY FOR ALL
ZONES. HIGHS FOR THE DAY WILL OCCUR IN THE MORNING...WITH TEMPERATURES
STEADILY FALL THROUGH THE DAY AND REACHING THE MID 30S TO LOWER
40S BY SUNSET. HARD FREEZE IS EXPECTED INLAND WEDNESDAY NIGHT. NO
CHANGES MADE TO HARD FREEZE WATCH AT THIS TIME.

MARINE...MODERATE TO STRONG ONSHORE FLOW WILL PERSIST OVERNIGHT
OFFSHORE. A STRONG ARCTIC COLD WILL MOVE THROUGH THE MIDDLE TEXAS
COASTAL WATERS BETWEEN 9 AM AND NOON. VERY STRONG OFFSHORE FLOW
WILL DEVELOP IMMEDIATELY BEHIND THE FRONT AND PERSIST THROUGH
WEDNESDAY EVENING. GUSTS TO GALE FORCE WILL OCCUR NEARHOSRE AND
OVER THE BAYS WITH SUSTAINED GALE FORCE CONDITIONS POSSIBLE
OFFSHORE. A SMALL CRAFT ADVISORY HAS BEEN HOISTED OVER THE BAYS
AND NEARSHORE WATERS AND A GALE WATCH OFFSHORE. MARINERS SHOULD
CONSIDER REMAINING IN PORT ON WEDNESDAY.

FIRE WEATHER...A STRONG ARCTIC COLD FRONT WILL MOVE THROUGH SOUTH
TEXAS WEDNESDAY MORNING. NORTH WINDS OF 20 TO 30 MPH WITH GUSTS TO
45 MPH WILL OCCUR. DESPITE TEMPERATURES FALLING BEHIND THE FRONT
THROUGH THE DAY...THERE MAY BE A PERIOD ACROSS THE BRUSH COUNTRY
AND RIO GRANDE PLAINS WHERE RELATIVE HUMIDITY VALUES DROP TO 30 TO
45 PERCENT WHILE THE STRONG NORTH WINDS ARE OCCURRING. THESE
WEATHER CONDITIONS ALONG WITH CURED FUELS SUPPORT AN ELEVATED FIRE
DANGER THREAT ACROSS THE BRUSH COUNTRY AND RIO GRANDE PLAINS. A
FIRE DANGER STATEMENT HAS BEEN ISSUED FOR THIS AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    61  65  30  46  33  /  20  30  10   0   0
VICTORIA          53  56  26  43  26  /  30  50  10   0   0
LAREDO            54  56  30  48  29  /  10  10  10   0   0
ALICE             59  60  29  46  28  /  10  30  10   0   0
ROCKPORT          60  61  30  45  35  /  20  40  10   0   0
COTULLA           52  53  24  47  26  /  20  20  10   0   0
KINGSVILLE        59  64  28  47  30  /  10  30  10   0   0
NAVY CORPUS       61  65  33  46  37  /  20  30  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...HARD FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
     MORNING FOR THE FOLLOWING ZONES: BEE...CALHOUN...DUVAL...
     GOLIAD...JIM WELLS...LA SALLE...LIVE OAK...MCMULLEN...
     REFUGIO...SAN PATRICIO...VICTORIA.

     WIND ADVISORY FROM 9 AM TO 6 PM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING
     FOR THE FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT
     ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL NOON CST WEDNESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 10 AM WEDNESDAY TO MIDNIGHT CST
     WEDNESDAY NIGHT FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS
     FROM BAFFIN BAY TO PORT ARANSAS...BAYS AND WATERWAYS FROM
     PORT ARANSAS TO PORT O'CONNOR...COASTAL WATERS FROM BAFFIN
     BAY TO PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT
     ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM.

&&

JR/76...SHORT TERM/AVIATION
Hazardous weather outlook, Feb 8, 6:02 AM CST, 22 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
602 AM CST TUE FEB 8 2011

GMZ230-235-250-255-270-275-TXZ229>234-239>247-091215-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
602 AM CST TUE FEB 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THIS AFTERNOON OVER
THE SOUTHERN BAYS AND SOUTHERN NEARSHORE COASTAL WATERS...AND OVER
THE OFFSHORE COASTAL WATERS. THIS CONDITION WILL PERSIST TONIGHT
OVER THE OFFSHORE WATERS. PATCHY SEA FOG MAY OCCUR OVER THE BAYS
AND NEARSHORE COASTAL WATERS AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG ARCTIC COLD FRONT WILL MOVE THROUGH SOUTH TEXAS ON
WEDNESDAY. IN THE WAKE OF THE FRONTAL PASSAGE...FREEZING
TEMPERATURES WILL BE POSSIBLE THURSDAY THROUGH SATURDAY MORNINGS FOR
MUCH OF SOUTH TEXAS. A HARD FREEZE WILL BE POSSIBLE ACROSS INLAND
LOCATIONS BOTH THURSDAY AND FRIDAY MORNING.

STRONG SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED BEHIND A STRONG
FRONTAL PASSAGE WEDNESDAY WITH BUILDING SEAS OFFSHORE. GALE
CONDITIONS ARE POSSIBLE ACROSS THE OFFSHORE WATERS WEDNESDAY
AFTERNOON THROUGH WEDNESDAY NIGHT BEHIND THE FRONT. THE STRONG
OFFSHORE FLOW AND HIGH SEAS WILL LIKELY PERSIST INTO
THURSDAY...ESPECIALLY OFFSHORE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

87/84

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 8:00 PM CSTWind AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more20 hr
Feb 8, 8:18 PM CSTGale WatchCRP8 hr
Feb 8, 8:18 PM CSTSmall Craft AdvisoryCRP45 hr
Feb 9, 4:33 AM CSTHard Freeze WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more30 hr
Feb 9, 9:19 AM CSTFreezing Rain AdvisoryCRPAransas, Bee, Calhoun, Goliad, La Salle, Live Oak and 4 more5 hr

Nearby

Gale Warnings in Texas, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.